Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6550
Title: Localizzabilità, semifinitezza e misure esterne
Authors: Volčič, Aljoša
Issue Date: 1974
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Aljoša Volčič, "Localizzabilità, semifinitezza e misure esterne", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 6 (1974), pp. 156-177.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
6 (1974)
Abstract: Si danno alcune condizioni per riconoscere se la misura generata da una misura esterna è localizzabile o semifinita. Si studia inoltre il concetto di involucro misurabile di un insieme per le misure non necessariamente $\sigma-finite$.
We give some conditions in order to recognize if the measure induced by an exterior measure is localizable or semifinite. We study as well the concept of measurable hull of a set for non necessarily $\sigma-finite$ measures.
URI: http://hdl.handle.net/10077/6550
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.06 (1974)

Files in This Item:
File Description SizeFormat 
Volcic2RendMat06.pdf1.58 MBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

496
checked on Oct 20, 2018

Download(s)

232
checked on Oct 20, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.